Publications by the researcher in collaboration with Juan Carlos Fariña Gil (21)

2020

  1. Discrete Harmonic Analysis Associated with Ultraspherical Expansions

    Potential Analysis, Vol. 53, Núm. 2, pp. 523-563

2019

  1. BMO functions and balayage of Carleson measures in the Bessel setting

    Revista matemática complutense, Vol. 32, Núm. 1, pp. 57-98

2017

  1. Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces

    Journal of Mathematical Analysis and Applications, Vol. 447, Núm. 1, pp. 32-75

2015

  1. Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 1, pp. 440-470

  2. Fractional square functions and potential spaces, II

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 11, pp. 1759-1774

2014

  1. Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators

    Proceedings of the American Mathematical Society, Vol. 142, Núm. 1, pp. 251-261

  2. Square functions in the Hermite setting for functions with values in UMD spaces

    Annali di Matematica Pura ed Applicata, Vol. 193, Núm. 5, pp. 1397-1430

2013

  1. Variation Operators for Semigroups and Riesz Transforms on BMO in the Schrödinger Setting

    Potential Analysis, Vol. 38, Núm. 3, pp. 711-739

  2. Multipliers and imaginary powers of the Schrödinger operators characterizing UMD Banach spaces

    Annales Academiae Scientiarum Fennicae Mathematica, Vol. 38, Núm. 1, pp. 209-227

2012

  1. γ-Radonifying operators and UMD-valued Littlewood-Paley-Stein functions in the Hermite setting on BMO and Hardy spaces

    Journal of Functional Analysis, Vol. 263, Núm. 12, pp. 3804-3856

  2. Hardy-littlewood and UMD banach lattices via bessel convolution operators

    Journal of Operator Theory, Vol. 67, Núm. 2, pp. 349-368

  3. Fractional square functions and potential spaces

    Journal of Mathematical Analysis and Applications, Vol. 386, Núm. 2, pp. 487-504

2011

  1. Lusin type and cotype for Laguerre g-functions

    Israel Journal of Mathematics, Vol. 182, Núm. 1, pp. 1-30

  2. Higher Order Riesz Transforms in the Ultraspherical Setting as Principal Value Integral Operators

    Integral Equations and Operator Theory, Vol. 70, Núm. 4, pp. 511-539

2010

  1. Odd BMO(ℝ) functions and carleson measures in the bessel setting

    Integral Equations and Operator Theory, Vol. 66, Núm. 4, pp. 463-494

  2. Maximal operators, Riesz transforms and Littlewood-Paley functions associated with Bessel operators on BMO

    Journal of Mathematical Analysis and Applications, Vol. 363, Núm. 1, pp. 310-326

  3. A choice of Sobolev spaces associated with ultraspherical expansions

    Publicacions matematiques, Vol. 54, Núm. 1, pp. 221-242

2008

  1. Transference between Laguerre and Hermite settings

    Journal of Functional Analysis, Vol. 254, Núm. 3, pp. 826-850

  2. Higher order Riesz transforms associated with Bessel operators

    Arkiv for Matematik, Vol. 46, Núm. 2, pp. 219-250